Doctor insights on:
Long Term Effects Of Skelaxin
I have been on motrin 800 and metaxalone 800 3x a day since feb. Also on Zantac (ranitidine) for stomach upset from m. Are there any long term effects? Ie: kidneys
I am on Valium, Neurontin, Motrin, Zantac, Skelaxin, (metaxalone) and Tramadol. What kinds of long-term affects should I be aware of with that combination?
Too many meds for: my liking. and more chance of side effects or other complications. The long term problems I would be concerned would be becoming addicted to one or more of these meds.. AT least 3 of them are known to be addictive. Discuss it with your Doc and share your concerns with her/him. ...Read more
Metaxalone: There is no limit in the literature as to how long one can take this medicine. There are side effects of course, some minor, some more serious including liver issues. It states you have chronic pain - do you have a pain doctor who can follow your symptoms and help you decrease the use of it? ...Read more
Discuss w/ Dr: The only safe way to take this is exactly according to the directions. Definitely talk about it and note clearly your concerns for avoiding long term problems. Hope this helps! ...Read more
If I haven't had skelaxin (metaxalone) 800mg for 36 hours, is it ok to consume alcohol? How long after alchohol should I wait to take it?
How long does skelaxin (metaxalone) 800mg stay in your system for? I've stopped taking after the allotted time and i feel exhausted all the time.
5-6 half lives: This should be about 54 hours after you stop taking the medication. If you still feel exhausted, then something else must be going on. See your physician. ...Read more
Could prolonged use of vikodin Ultram skelaxin and aleeve cause profuse sweating my husband has chronic pain and arthritis and has been taking these meds for 3-5 years. He is having episodes of sweating even at rest- could this be a sign of other symptom
Yes: Opioids in particular (but not Naproxen or skelaxin) can cause increased sweating as a side effect. In addition, if a person is taking a significant enough dose for long enough, and then reduces or stops the opiate, sweating becomes even more intense as a sign of withdrawal. If the sweating is mostly at night, there is concern forunderlying infection. He needs to discuss with his doctor. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Cures for burning tingling achilles tendon
- Colitis in dogs
- Abdominal migraine children
- Ask a doctor a question free online
- Cough lung
- How to test adhd?
- Intraventricular hemorrhage gender
- Arm toning exercises for men
- Talk to a physical medicine and rehab specialist online for free